I am a 30 yr old male. About six months ago I came down with a horrible intestinal virus(what the docs thought although testing my stool didn't find c diff as they supposed it to be) I had horrible stomach cramps and diarrhea for three weeks. I had no blood in my stool but there was mucus. They put me on several antibiotics and the diarrhea finally went away, although my stool hasn't been the same since. Since it has always been much softer and sometimes lighter in color but no diarrhea or pain.( also at the time I was diagnosed with high bp and have since been on lisinopril) anyway about four days ago I started having some really soft stools that developed into bad diarrhea and cramps. Then two nights ago I vomitted and there was some red blood almost like a clot that I pooped out. So I went to the er. They told me it was a bug that was going around that is nasty. I havent had blood since but still have cramps and mild diarrhea. I had some blood tests done since and it came back having my liver enzymes elevated. I had an ultrasound and that was all normal. They have a hepatitis test out that should be back in a few days. Is there any corelation between the liver enzymes and my diarrhea spells?
If you have gall bladder disease it can cause fatty food intolerance and consequent diarrhea. The enzyme levels are elevated in liver disorders. Besides this they are also elevated in conditions like muscle injury and sometimes due to medications. Symptoms of liver disease are jaundice, nausea, vomiting, abdominal pain and fever.
For the chronic diarrhea, if the stool culture showed a growth it is an infective pathology otherwise non infective pathologies like inflammatory bowel diseases or growths have to be considered.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.